MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
3545320 |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Impaired Healing (2378); Breast Discomfort/Pain (4504); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: no information regarding explantation or an expected explantation date has been received.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a 37-year-old hispanic female patient underwent a breast augmentation revision with a 320cc mentor memorygel breast implant and experienced "fluid in the device" on the left side post-operatively.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.
Additional Manufacturer Narrative
After additional review, there was no evidence of any serious deterioration in patient's state of health, nor was there a need for medical or surgical intervention.Therefore, mentor had determine that this event does not meet the criteria for mdr reporting.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
On april 06, 2026, mentor received additional information regarding the patient's event.It was reported that the patient experienced arm and breast pain, as well as shooting pain.The patient could not lift up the arm.In addition, it was reported that fluid constantly drained from the initial incisions.The patient had a guided ultrasound with needle aspiration on (b)(6) 2025.The healthcare provider did not removed all of the fluid; just enough for pathology testing.It was reported that the pathology report showed no cancer or infection.The patient underwent device explantation on (b)(6) 2026.All relevant complaint coding has been added in section h6 of this report to capture this additional information.Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.Reason for device explant and/or reoperation: implant site fluid collection, impaired healing, and breast pain.Manufacturer¿s reference number: (b)(4).